MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER
Model Number H938741
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an exactamix 3000 ml eva (ethylene vinyl acetate) tpn (total parenteral nutrition) bag leaked through the administration port.This was observed prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H4: the lot was manufactured between march 21-24, 2024.H11: the actual device and two photographs of the sample was provided for evaluation.Visual inspection was performed on all the samples.Some lipid type of solution was observed coming out from the administration spike port bonding area during visual inspection of the photo samples.However, the reported issue was not easily identified by visual inspection on the returned sample.Functional testing of sample was performed a leak was identified from the administration spike port bonding area on the returned sample.The reported condition was verified.The cause was not determined; however a likely cause was due to inadequate or lack of cyclohexanone applied to the spike port cap tube when it was inserted into the spike port during the manufacturing process causing an incorrect bonding.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt 001 mz 105
no 20905 int a, col cd ind
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21393445
Report Number1416980-2025-00684
Device Sequence Number12821589
Product Code LHI
UDI-Device Identifier00085412477251
UDI-Public(01)00085412477251(10)60547549BRK(17)270228
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K900585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH938741
Device Catalogue NumberH938741
Device Lot Number60547549
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown